# SDR DL73K991611

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: 10607849
- Condition: Leaking
- Location: Potable Water
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

POTABLE WATER SCV VALVE LEAKING IN THE CLOSED POSITION WHEN A/C IS PRESSURIZED.  SUSPECTED OF CAUSING ICE BALL THAT  DAMAGED HORZ STAB.  REPLACED THE VALVE AND L/E OF THE HORIZONTAL STAB.
